# SDR USAA2013021400003

- Difficulty date: January 15, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION LOWER SILL AT AFT PASSENGER DOORWAY BETWEEN FR66 TO FR68, S23R.  REPAIRED LOWER SILL AT AFT PASSENGER DOORWAY BETWEEN FR66 TO FR68, S23R IAW EA 503784.
